# SDR UALA2010050401503

- Difficulty date: May 4, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 53,010 hours, 7,778 cycles
- Engine: Pwa PW4090
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: S271W1114
- Part serial: 125
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

C1 HYD ADP INTERNAL LEAKAGE.  RUNNING LEAKAGE BY PUMP'S DRAIN LINE. REPLACED C1 ADP, FINAL CHECK IS GOOD.
